Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Barbara BarbaraCat

Posted by proud mary on January 20, 2003, at 16:08:35

In reply to Re: Barbara Re: withdrawal symptoms coming off zoloft McPac, posted by BarbaraCat on January 14, 2003, at 0:34:39

Thank you for the advice and for "being there." I feel better now about the change in meds, but I still am not feeling that much better. I mean, I am not nose-diving or anything, but I feel kind of nuetral about everything. Not a whole lot of ambition for the stuff I usually like to do.

I do start out ok in the morning and then it deteriorates as the afternoon wears on, which is particularly bad for the kids, because as everyone with kids knows, the hours between about 4 and 7 p.m. are the WORST.
Anyone with any ideas are welcome to offer their suggestions. I've been taking the Lexapro for about 9 days and Im trying to have patience. Does anyone know how long it might take to really kick in and make a difference for me?
or in general? is this as good as it's going to get? or will it take the requisite 4-6 weeks to really get me going?

thanks!
Mary


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:proud mary thread:5582
URL: http://www.dr-bob.org/babble/20030119/msgs/136772.html